# SDR C8GA20090221

- Difficulty date: July 31, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT STRINGER 26L STATION 680 +12 HAS CORROSION. CORROSION FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED AREA APPROX DIM 23.25" FABRICATED STRINGER REPAIR FROM BAC 1498-143 7075 T62 DIM 23.25", BAC 1498-132 7075T6 DIM 13.25". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
